MAUDE Adverse Event Report: PLAYTEX MANUFACTURING INC. PLAYTEX SPORT TAMPONS 50CT MULTIPACK UNSCENTED; MENSTRUAL TAMPON

PLAYTEX MANUFACTURING INC. PLAYTEX SPORT TAMPONS 50CT MULTIPACK UNSCENTED; MENSTRUAL TAMPON
Model Number 20011D
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review demonstrated there were no nonconformances associated with the product and the product met quality release criteria.
 
Event or Problem Description
A female consumer, over the age of 18 years, reported that the cotton from the tampon was coming off inside of her and caused her to go to the hospital due to an infection.When the consumer was contacted on (b)(6) 2020 she reported that she sought medical attention at planned parenthood on (b)(6) 2020.She stated that she was diagnosed with bacterial vaginosis and prescribed vaginal cream (name not provided).Consumer stated that tests were performed but did not provide the tests or results.At the time of this report no additional follow up was required and the consumer was recovering.

Brand Name
PLAYTEX SPORT TAMPONS 50CT MULTIPACK UNSCENTED
Common Device Name
MENSTRUAL TAMPON
Manufacturer (Section D)
PLAYTEX MANUFACTURING INC.
804 walker rd.
dover, de
MDR Report Key10154766
Report Number2515444-2020-00002
Device Sequence Number2163807
Product Code HEB
UDI-Device Identifier00078300026037
UDI-Public078300026037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20011D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;